# SDR AALA202211111767

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 30,068 hours, 6,127 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CANNOT OPEN FLIGHT DECK DOOR NORMALLY. MUST ALSO USE FLIGHT DECK DOOR TOGGLE OPEN AT SAME TIME. MAINTENANCE REPLACED THE LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
